# SDR MALA965095

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Dist Sys
- Condition: Malfunctioned
- Location: Lt Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 3283 - EN ROUTE TO DTW, THE CREW WAS UNABLE TO TRANSFER FUEL INTO THE LEFT TANK.  THE AIRCRAFT CONTINUED TO DTW WITHOUT INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  FUEL TRANSFERRED NORMALLY, AND AN INSPECTION OF THE FUEL VENT SYSTEM WAS SATISFACTORY.  (M)
